Clotrimazole

Clotrimazole is an antifungal medication available in cream, tablet and powder form. It is used to treat fungal skin infections such as ringworm, diaper rash, yeast infection, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How is a boil in the vagina treated?

Query: Hi doctor, I have a boil near my vagina. I had it for a week and it did not cause any discomfort. But, from yesterday, it is causing some discomfort. I do not feel any pain during urination. Kindly recommend a cure.  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the details posted. Is there only one boil or many? Is it Itching? Do you have any whitish discharge per vagina? Are you sexually active? If it is one, then it is commonly due to bacterial infection. Kindly use tablet Clindatec 300 mg (Clindamyc...  Read Full »

What is the effective way to treat my recurrent skin infection?

Query: Hi doctor, I have a fungal infection for years now I believe. I have been trying to treat it back and forth since the medicines being prescribed are so expensive. Every time I see my skin healed I stop the medication. The fungal infection I first had was ringworm. Recently, my infection started a...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: Hi, Welcome to icliniq.com. Fungal infections are very difficult to treat and your case is resistant fungal infection. In such cases, I give Itraconazole as last resort only some patient respond to Itraconazole some patient respond to Terbinafine and in some both have to be given. Take Ketoconazol...  Read Full »

How to treat eczema-like lesions on the face?

Query: Hello doctor, I just noticed that in my face near to mouth, I have something like eczema, but colorless. I checked on the net and it is like ringworm. I am very much worried. What should I do? I am currently on beta blockers. Last week when I had a blood test, my doctor advised me to take Iron suppl...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please put up some clear pictures of the affected area for proper evaluation and guidance. Thank you. Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

I have sores on my buttock. What are they?

Query: Hi doctor,I have some sores that have shown up on my buttocks. It started off as red itchy bump and I used some apple cider vinegar on a few of them thinking it was ringworm and it scabbed. I am not sure what these scabs are. It does not look like the pictures I had seen of STDs. But I am wondering ...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have seen the pictures attached (attachment removed to protect patient identity). It seemed to be caused by a fungus named tinea. You have got a fungal skin infection. You can apply Clotrimazole ointment after consultation with dermatologist and take Ibuprofen per...  Read Full »

Why did my lesion turn black after applying cider vinegar?

Query: Hi doctor, I have ringworm on my arm. I used Daktarin and that did not work. Then I used cider vinegar and it has turned black. Should I be worried?  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern. Also I have viewed the attached pictures (attachment removed to protect patient identity). This is irritant dermatitis which has developed due to the use of vinegar. It is very less probable that the fung...  Read Full »

Why do I have spots on my penis?

Query: Hi doctor, I have got some spots on my penis. Can you please identify what is it? Also please let me know the reason for development. It is a recurring episode. Can you also suggest a remedy? Thank you.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. How long it has been there? What is the complaint in it? Have you tried any self-medication? Revert back with the answers to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

How to get rid of my fungal infection?

Query: Hi doctor, I am having fungal infection on my inner thighs, ankle, arms and back for about six months now. I have taken 250 mg Terbinafine for one month along with antifungal cream. But, I did not see any difference. What should I do?  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I read your descriptions. If you can send pictures then it will be very helpful to us in management. Since you are having fungal infections from last six months, have you tried anything before Terbinafine? I am asking to rule out any applications of topical steroid cont...  Read Full »

What causes non-itchy discolored patches on the back?

Query: Hi doctor, I am a 25 year old female. I have got some pale discoloration patches on my back as can be seen in the attached picture. These started a few months back as point sized spots and slowly grown to present size. It is not itching or painful. I am from rural area. Please let me know the diagno...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. You are suffering from pityriasis versicolor (attachment removed to protect patient identity). It is a fungal infection due to malassezia furfur. Apply KZ cream (Ketoconazole) twice daily. Take tablet Nizoral 200 mg (Ketoconazole) once daily for 28 days. Apply Abzorb po...  Read Full »

I have itchy skin rashes in private area. Please advise some medicine.

Query: Hi doctor, I am facing skin rashes in private spaces for three days and it is very itching and burning situation. Kindly advise me medicine. I am staying abroad for a project.  Read Full »


Dr. Megha Kakani

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Itching over the private area has multiple causes. The most common cause is a fungal infection which presents as red annular patches which keep on increasing or as redness with itching and burning with whitish deposition over the glans and foreskin. The second most co...  Read Full »

My penis is mildly swollen and discolored. Please help.

Query: Hello doctor, I have discoloration on my penis. I do not have any pain. It is just a dark red and seems like peeling. It has been there since two days and there is mild swelling in that area. I have got this for the first time. Please help.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. You are suffering from candidial balanitis. Take the following medications: Tablet Apo-Fluconazole (AF) 150, one tablet daily for 10 days. Apply Candid B lotion (Clotrimazole and Beclomethasone dipropionate) twice daily. Revert back after ten days to a d...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.